VOL. 22 · NO. 2 | 2018
 
VIEW ALL ABSTRACTS +
Articles
Alexei Oblomkov, Jacob Rasmussen, Vivek Shende
Geom. Topol. 22 (2), 645-691, (2018) DOI: 10.2140/gt.2018.22.645
KEYWORDS: plane curve, Hilbert scheme, Khovanov homology, 14H20, 14N35, 57M27
Torleif Veen
Geom. Topol. 22 (2), 693-756, (2018) DOI: 10.2140/gt.2018.22.693
KEYWORDS: THH, ‎K-theory, spectral sequences, Morava K-theory, 55P42, 55P91, 55T99
Richard H Bamler
Geom. Topol. 22 (2), 757-774, (2018) DOI: 10.2140/gt.2018.22.757
KEYWORDS: Ricci flow, Ricci flow with surgery, finitely many surgeries, asymptotics of Ricci flow, $3$–manifolds, geometrization of $3$–manifolds, 53C44, 49Q05, 53C23, 57M15, 57M20, 57M50
Richard H Bamler
Geom. Topol. 22 (2), 775-844, (2018) DOI: 10.2140/gt.2018.22.775
KEYWORDS: Ricci flow, Ricci flow with surgery, $3$–manifolds, collapsing theory, long-time estimates for Ricci flows, 53C44, 53C23, 57M50
Richard H Bamler
Geom. Topol. 22 (2), 845-892, (2018) DOI: 10.2140/gt.2018.22.845
KEYWORDS: Ricci flow, minimal surfaces, minimal surfaces with junctions, minimal simplicial complexes, boundary regularity, 49Q05, 53C44, 57M20
Richard H Bamler
Geom. Topol. 22 (2), 893-948, (2018) DOI: 10.2140/gt.2018.22.893
KEYWORDS: $3$–manifolds, simplicial complexes in $3$–manifolds, geometrization of $3$–manifolds, combinatorial geometry, 57M50, 53C44, 57M15
Richard H Bamler
Geom. Topol. 22 (2), 949-1068, (2018) DOI: 10.2140/gt.2018.22.949
KEYWORDS: Ricci flow, Ricci flow with surgery, finitely many surgeries, asymptotics of Ricci flow, collapsing theory of $3$–manifolds, topology of $3$–manifolds, geometrization conjecture, 53C44, 49Q05, 53C23, 57M15, 57M20
Emily Clader, Felix Janda
Geom. Topol. 22 (2), 1069-1108, (2018) DOI: 10.2140/gt.2018.22.1069
KEYWORDS: moduli of curves, tautological ring, tautological relations, 14H10, 14N35
Jacob Bernstein, Lu Wang
Geom. Topol. 22 (2), 1109-1141, (2018) DOI: 10.2140/gt.2018.22.1109
KEYWORDS: Mean curvature flow, surgery, Entropy, self-shrinker, 53C44, 35K55, 57R65
Jonathan David Evans, Ivan Smith
Geom. Topol. 22 (2), 1143-1180, (2018) DOI: 10.2140/gt.2018.22.1143
KEYWORDS: symplectic four-manifolds and orbifolds, markov numbers, Wahl singularities, vanishing cycles, 14J17, 53D35, 53D42
Aravind Asok, Marc Hoyois, Matthias Wendt
Geom. Topol. 22 (2), 1181-1225, (2018) DOI: 10.2140/gt.2018.22.1181
KEYWORDS: motivic homotopy theory, principal bundles, 14F42, 14L10, 20G15, 55R15
Alexander Gorodnik, Ralf Spatzier
Geom. Topol. 22 (2), 1227-1266, (2018) DOI: 10.2140/gt.2018.22.1227
KEYWORDS: projective actions, lattices, higher rank, rigidity, factor theorem, 37C15, 37C85
Back to Top